# SDR DALA2021080904553

- Difficulty date: August 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LOWER WING SKIN STRINGER L6.5 MOD, FOUND HOLE #2 STEP 10.D HOLE SIZE GREATER THAN 0.3185. HOLE DIAMETER IS 0.375. C/W ERA 592453-14AD. (LP 1900580)
